MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA APDL; TUBE, DRAINAGE, SUPRAPUBIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA APDL; TUBE, DRAINAGE, SUPRAPUBIC
Model Number 31175
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/22/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported via facility medwatch mw5079751, that the tip broke off.A 12/25 flexima apdl was selected for a ct guided drainage of intra-abdominal abscess with catheter replacement.During procedure, the radiologist dilated the tract and when trying to place the catheter he encountered resistance.Upon trying to remove the catheter, the tip broke off into two pieces.The radiologist was able to retrieve all components of the device and the procedure was completed with a different device.No patient complications were reported.

Brand Name
FLEXIMA APDL
Common Device Name
TUBE, DRAINAGE, SUPRAPUBIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8005414
Report Number2134265-2018-62289
Device Sequence Number18882693
Product Code FFA
UDI-Device Identifier08714729127970
UDI-Public08714729127970
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K944290
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/24/2021
Device Model Number31175
Device Catalogue Number31175
Device Lot Number0021659649
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2018
Initial Report FDA Received Date10/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1